# SDR FDEA200910153579

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 310 TO 324 LBL 20 HAS AREA OF CORROSION AROUND NUT PLATES. (OUT OF LIMITS)  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  FABRICATED NEW IAW SRM 51-10-02.  INSTALLED FLOOR SUPPORT AND ANGLES STA 310-324, LBL 20, IAW SRM 51-40-02.  CATEGORY "A". MAJOR REPAIR.
